Holomorphic maps between moduli spaces  [ Applications holomorphes entre espaces de modules ]
Annales de l'Institut Fourier, Tome 68 (2018) no. 1, pp. 217-228.

Nous démontrons que toute application non-constante et holomorphe g,p g ' ,p ' entre deux espaces de modules est une application d’oubli, à condition que g6 et g ' 2g-2.

We prove that every non-constant holomorphic map g,p g ' ,p ' between moduli spaces of Riemann surfaces is a forgetful map, provided that g6 and g ' 2g-2.

Reçu le : 2016-10-09
Révisé le : 2016-06-21
Accepté le : 2016-09-13
Publié le : 2018-04-17
DOI : https://doi.org/10.5802/aif.3158
Classification : 57M50,  32H02
Mots clés : Espaces de modules, application holomorphe, application d’oubli
@article{AIF_2018__68_1_217_0,
     author = {Antonakoudis, Stergios and Aramayona, Javier and Souto, Juan},
     title = {Holomorphic maps between moduli spaces},
     journal = {Annales de l'Institut Fourier},
     pages = {217--228},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {68},
     number = {1},
     year = {2018},
     doi = {10.5802/aif.3158},
     language = {en},
     url = {archive.numdam.org/item/AIF_2018__68_1_217_0/}
}
Antonakoudis, Stergios; Aramayona, Javier; Souto, Juan. Holomorphic maps between moduli spaces. Annales de l'Institut Fourier, Tome 68 (2018) no. 1, pp. 217-228. doi : 10.5802/aif.3158. http://archive.numdam.org/item/AIF_2018__68_1_217_0/

[1] Ahlfors, Lars V. The complex analytic structure of the space of closed Riemann surfaces, Analytic functions (Princeton Mathematical Series) Volume 24, Princeton University Press, 1960, pp. 45-66 | MR 0124486 | Zbl 0100.28903

[2] Aramayona, Javier; Leininger, Christopher J.; Souto, Juan Injections of mapping class groups, Geom. Topol., Volume 13 (2009) no. 5, pp. 2523-2541 | Article | MR 2529941 | Zbl 1225.57001

[3] Aramayona, Javier; Souto, Juan Homomorphisms between mapping class groups, Geom. Topol., Volume 16 (2012) no. 4, pp. 2285-2341 | Article | MR 3033518 | Zbl 1262.57003

[4] Aramayona, Javier; Souto, Juan Rigidity phenomena in the mapping class group, IRMA Lectures in Mathematics and Theoretical Physics, Volume 27 (2016), pp. 131-165 | MR 3618188 | Zbl 1345.30056

[5] Arbarello, Enrico; Cornalba, Maurizio; Griffiths, Pillip A. Geometry of algebraic curves. Volume II, Grundlehren der Mathematischen Wissenschaften, Volume 268, Springer, 2011, xxx+963 pages (With a contribution by Joseph Daniel Harris) | Article | MR 2807457 | Zbl 1235.14002

[6] Ballmann, Werner Lectures on Kähler manifolds, ESI Lectures in Mathematics and Physics, European Mathematical Society, 2006, x+172 pages | Article | MR 2243012 | Zbl 1101.53042

[7] Bers, Lipman Fiber spaces over Teichmüller spaces, Acta. Math., Volume 130 (1973), pp. 89-126 | Article | MR 0430318 | Zbl 0249.32014

[8] Bers, Lipman Finite-dimensional Teichmüller spaces and generalizations, Bull. Am. Math. Soc., Volume 5 (1981) no. 2, pp. 131-172 | Article | MR 621883 | Zbl 0485.30002

[9] Bruno, Andrea; Mella, Massimiliano The automorphism group of M ¯ 0,n , J. Eur. Math. Soc., Volume 15 (2013) no. 3, pp. 949-968 | Article | MR 3085097 | Zbl 1277.14022

[10] Deligne, Pierre; Mumford, David The irreducibility of the space of curves of given genus, Publ. Math., Inst. Hautes Étud. Sci. (1969) no. 36, pp. 75-109 | Article | MR 0262240 | Zbl 0181.48803

[11] Earle, Clifford J.; Kra, Irwin On holomorphic mappings between Teichmüller spaces, Contributions to analysis (a collection of papers dedicated to Lipman Bers), Academic Press, 1974, pp. 107-124 | MR 0430319 | Zbl 0307.32016

[12] Earle, Clifford J.; Kra, Irwin On isometries between Teichmüller spaces, Duke Math. J., Volume 41 (1974), pp. 583-591 http://projecteuclid.org/euclid.dmj/1077310579 | Article | MR 0348098 | Zbl 0293.32020

[13] Eells, James Jr.; Sampson, Joseph H. Harmonic mappings of Riemannian manifolds, Am. J. Math., Volume 86 (1964), pp. 109-160 | Article | MR 0164306 | Zbl 0122.40102

[14] Farb, Benson; Margalit, Dan A primer on mapping class groups, Princeton Mathematical Series, Volume 49, Princeton University Press, 2012, xiv+472 pages | MR 2850125 | Zbl 1245.57002

[15] Gibney, Angela; Keel, Sean; Morrison, Ian Towards the ample cone of M ¯ g,n , J. Am. Math. Soc., Volume 15 (2002) no. 2, pp. 273-294 | Article | MR 1887636 | Zbl 0993.14009

[16] Hubbard, John Hamal Teichmüller theory and applications to geometry, topology, and dynamics. Vol. 1: Teichmüller theory,, Matrix Editions, 2006, xx+459 pages | MR 2245223 | Zbl 1102.30001

[17] Imayoshi, Yoichi; Shiga, Hiroshige A finiteness theorem for holomorphic families of Riemann surfaces, Holomorphic functions and moduli, Vol. II (Berkeley, 1986) (Mathematical Sciences Research Institute Publications) Volume 11, Springer, 1988, pp. 207-219 | Article | MR 955842 | Zbl 0696.30044

[18] Imayoshi, Yoichi; Taniguchi, Masahiko An introduction to Teichmüller spaces, Springer, 1992, xiv+279 pages (Translated and revised from the Japanese by the authors) | Article | MR 1215481 | Zbl 0754.30001

[19] Ji, Lizhen; Wolpert, Scott A. A cofinite universal space for proper actions for mapping class groups, In the tradition of Ahlfors-Bers. V (Contemporary Mathematics) Volume 510, American Mathematical Society, 2010, pp. 151-163 | Article | MR 2581835 | Zbl 1205.57004

[20] Looijenga, Eduard Smooth Deligne-Mumford compactifications by means of Prym level structures, J. Algebr. Geom., Volume 3 (1994) no. 2, pp. 283-293 | MR 1257324 | Zbl 0814.14030

[21] McMullen, Curtis T. From dynamics on surfaces to rational points on curves, Bull. Am. Math. Soc., Volume 37 (2000) no. 2, pp. 119-140 | Article | MR 1713286 | Zbl 1012.11049

[22] McMullen, Curtis T. The moduli space of Riemann surfaces is Kähler hyperbolic, Ann. Math., Volume 151 (2000) no. 1, pp. 327-357 | Article | MR 1745010 | Zbl 0988.32012

[23] Nag, Subhashis The complex analytic theory of Teichmüller spaces, Canadian Mathematical Society Series of Monographs and Advanced Texts, John Wiley & Sons, Inc., New York, 1988, xiv+427 pages | MR 927291 | Zbl 0667.30040

[24] Royden, H. L. Automorphisms and isometries of Teichmüller space, Advances in the Theory of Riemann Surfaces (Stony Brook, 1969), Princeton University Press, 1971, pp. 369-383 | MR 0288254 | Zbl 0218.32011